RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2013, Volume 280, Pages 270–274 (Mi tm3453)  

Estimate for the integral of the absolute value of a sine series with monotone coefficients

A. Yu. Popova, S. A. Telyakovskiib

a Faculty of Mechanics and Mathematics, M. V. Lomonosov Moscow State University, Moscow, Russia
b Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00417
The second author was supported by the Russian Foundation for Basic Research, project no. 11-01-00417.


DOI: https://doi.org/10.1134/S0371968513010196

Full text: PDF file (128 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 280, 263–267

Bibliographic databases:

UDC: 517.518.45
Received in January 2012

Citation: A. Yu. Popov, S. A. Telyakovskii, “Estimate for the integral of the absolute value of a sine series with monotone coefficients”, Orthogonal series, approximation theory, and related problems, Collected papers. Dedicated to Academician Boris Sergeevich Kashin on the occasion of his 60th birthday, Tr. Mat. Inst. Steklova, 280, MAIK Nauka/Interperiodica, Moscow, 2013, 270–274; Proc. Steklov Inst. Math., 280 (2013), 263–267

Citation in format AMSBIB
\Bibitem{PopTel13}
\by A.~Yu.~Popov, S.~A.~Telyakovskii
\paper Estimate for the integral of the absolute value of a~sine series with monotone coefficients
\inbook Orthogonal series, approximation theory, and related problems
\bookinfo Collected papers. Dedicated to Academician Boris Sergeevich Kashin on the occasion of his 60th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2013
\vol 280
\pages 270--274
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3453}
\crossref{https://doi.org/10.1134/S0371968513010196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3241851}
\elib{http://elibrary.ru/item.asp?id=18893044}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 280
\pages 263--267
\crossref{https://doi.org/10.1134/S0081543813010197}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320459700019}
\elib{http://elibrary.ru/item.asp?id=20432611}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876428221}


Linking options:
  • http://mi.mathnet.ru/eng/tm3453
  • https://doi.org/10.1134/S0371968513010196
  • http://mi.mathnet.ru/eng/tm/v280/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:376
    Full text:47
    References:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020